COVID-19 Update - We are open and shipping orders to customersQuestions? 0800.438.363

Lemsip MAX Strength Cold & Flu Sachet 10

NZ $21.58

NZ $18.77

Qty:
Earn $0.38 ea of loyalty rewards redeemable on your next purchase

product description

For fever, headaches, body aches, blocked nose and sore throat.

Contains Phenylephrine Hydrochloride, Paracetamol for the symptomatic relief of colds and flu.

Paracetamol is beneficial for relief of Headache, sore throat, fever, body aches & pains.

Phenylephrine hydrochloride is a Decongestant to help relief of Blocked nose

What else should I know?

Classification

General Sale

Active Ingredients

Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg, Also contains Ascorbic Acid (Vitamin C), Sucrose and Aspartame

Dosage

For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved.

If preferred, sweeten to taste with sugar, honey or your usual sweetener.How much to take: Adults and children 12 and over: 1 sachet every 4-6 hours.

Do not exceed 4 sachets in 24 hours. Do not give to children under 12 years, except on medical advice.

Do not exceed the stated dose.

Warnings

Contains paracetamol.

Do not take with any other paracetamol-containing products.

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Keep out of the reach and sight of children. If symptoms persist consult your doctor.

Do not take if: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, have had a peptic ulcer, or you are taking or have taken MAOI's (antidepressants) within 14 days.Consult your pharmacist or doctor before taking if:You are pregnant or breastfeeding.

reviews

Note: Customer reviews are written by website visitors and are not intended as medical advice.

Average Customer Review: 5 out of 55 out of 55 out of 55 out of 55 out of 5 1 Reviews
Write an online review and share your thoughts with others.

5 out of 55 out of 55 out of 55 out of 55 out of 5 Great service, 13-11-2019
By: Natalie Moess (Palmerston North)

Thanks very much, your service and deliver are perfect!

 

Customers who purchased this also purchased...

your cart
Just Added
browse by condition

You can find very effective natural products in our shop to treat your health problems such as flu, stress, migraine and more.

browse all
health chemist blog

Regular articles about health conditions and health products.

read all blog
Join Us on Facebook
follow us

for special offers, giveaways, & more!

sign up for specials
Get all the best deals and special offers from the Health Chemist Club.